# SDR DALA2019050602864

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,556 hours, 23,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 GIRT BAR TOO LONG INSTALLED ON FWD SRVC DOOR (R1). CORRECTIVE ACTION: SUMMARY OF NRC 00593: GIRT BAR WAS REPLACED PER AMM 25-66. (1058165)
